Medical Questions > Conditions and Diseases > Herpes and Genital Warts Forum

using Imiquimod for 2 days now for genital warts, very raw

User Profile
I have been using Imiquimod for 2 days now for genital warts. Now my vagina is very raw, extremely burning to the point where i can hardly walk straight. Can it be because of the Imiquimod? I think i left it on for too long


Did you find this post helpful?
|

User Profile
replied January 28th, 2015
Herpes and Genital Warts Answer A50883
Hi,
Welcome to the ehealthforum and I am glad to help you out.

It looks like irritant contact dermatitis to Imisuimod. First of all, do not apply Imiquimod any more. Wash the area with a mild cleanser with moisturizing properties like Cetaphil. Pat it dry. Creams containing ceramides and calamine lotion may be helpful but avoid use of any creams containing propylene glycol, lactic acid, urea or salicylic acid.

Also you can take oral antihistaminics like Benadryl or Zyrtec and use topical steroids but don’t take them without a medical supervision unless prescribed by your doctor. He will start with low potency steroids first.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.


|
Did you find this post helpful?
Quick Reply
Must Read
20% of the population has or carries herpes simplex virus. But do you know what herpes is? Learn about causes and risk factors for herpes. ...
Do you know the less common signs and symptoms of herpes? Get the facts of herpes symptoms and outbreaks here....
Herpes diagnosis requires proper testing. Learn about the two simple tests that doctors use to confirm a herpes diagnosis....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Herpes and Genital Warts , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.